In earlier joint work with collaborators we gave a conjectural classification of a broad class of orbifold del Pezzo surfaces, using Mirror Symmetry. We proposed that del Pezzo surfaces X with isolated cyclic quotient singularities such that X admits a Q-Gorenstein toric degeneration correspond via Mirror Symmetry to maximally mutable Laurent polynomials f in two variables, and that the quantum period of such a surface X, which is a generating function for Gromov-Witten invariants of X, coincides with the classical period of its mirror partner f. In this paper we give strong evidence for this conjecture. Contingent on conjectural generalisations of the Quantum Lefschetz theorem and the Abelian/non-Abelian correspondence, we compute many quantum periods for del Pezzo surfaces with 13 $egin{array}{} rac{1}{3} end{array} $(1, 1) singularities. Our computations also give strong evidence for the extension of these two principles to the orbifold setting.

On the quantum periods of del Pezzo surfaces with 1/3 (1, 1) singularities / Oneto, A.; Petracci, A.. - In: ADVANCES IN GEOMETRY. - ISSN 1615-715X. - 18:3(2018), pp. 303-336. [10.1515/advgeom-2017-0048]

On the quantum periods of del Pezzo surfaces with 1/3 (1, 1) singularities

Oneto A.;
2018

Abstract

In earlier joint work with collaborators we gave a conjectural classification of a broad class of orbifold del Pezzo surfaces, using Mirror Symmetry. We proposed that del Pezzo surfaces X with isolated cyclic quotient singularities such that X admits a Q-Gorenstein toric degeneration correspond via Mirror Symmetry to maximally mutable Laurent polynomials f in two variables, and that the quantum period of such a surface X, which is a generating function for Gromov-Witten invariants of X, coincides with the classical period of its mirror partner f. In this paper we give strong evidence for this conjecture. Contingent on conjectural generalisations of the Quantum Lefschetz theorem and the Abelian/non-Abelian correspondence, we compute many quantum periods for del Pezzo surfaces with 13 $egin{array}{} rac{1}{3} end{array} $(1, 1) singularities. Our computations also give strong evidence for the extension of these two principles to the orbifold setting.
3
Oneto, A.; Petracci, A.
On the quantum periods of del Pezzo surfaces with 1/3 (1, 1) singularities / Oneto, A.; Petracci, A.. - In: ADVANCES IN GEOMETRY. - ISSN 1615-715X. - 18:3(2018), pp. 303-336. [10.1515/advgeom-2017-0048]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11572/258665
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 7
  • ???jsp.display-item.citation.isi??? 3
social impact